James type results for polynomials and symmetric multilinear forms

Maria D. Acosta Facultad de Ciencias Departmento de Análisis Matemático, Universidad de Granada Julio Becerra Guerrero E. U. Arquitectura Técnica Departmento, de Matemática Aplicada, Universidad de Granada Manuel Ruiz Galán Facultad de Ciencias Departmento de Análisis Matemático, Universidad de Granada

TBD mathscidoc:1701.333012

Arkiv for Matematik, 42, (1), 1-11, 2002.9
We prove versions of James' weak compactness theorem for polynomials and symmetric multilinear forms of finite type. We also show that a Banach space$X$is reflexive if and only if it admits and equivalent norm such that there exists$x$_{0}≠0 in$X$and a weak-^{*}-open subset$A$of the dual space, satisfying that$x$^{*}⊗$x$_{0}attains its numerical radius. for each$x$^{*}in$A$.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:08 uploaded by arkivadmin ] [ 299 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{maria2002james,
  title={James type results for polynomials and symmetric multilinear forms},
  author={Maria D. Acosta, Julio Becerra Guerrero, and Manuel Ruiz Galán},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203608414556821},
  booktitle={Arkiv for Matematik},
  volume={42},
  number={1},
  pages={1-11},
  year={2002},
}
Maria D. Acosta, Julio Becerra Guerrero, and Manuel Ruiz Galán. James type results for polynomials and symmetric multilinear forms. 2002. Vol. 42. In Arkiv for Matematik. pp.1-11. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203608414556821.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved